MAUDE Adverse Event Report: MATERIALISE USA, LLC TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE

MATERIALISE USA, LLC TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Model Number SD980.014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon removed the titanium implant from the patient due to malocclusion and replaced the implant with standard plates and screws.
 
Additional Manufacturer Narrative
Investigation concluded device met specifications.The exact root cause could not be established.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Manufacturer (Section D)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
Manufacturer (Section G)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
Manufacturer Contact
jenny jones
44650 helm court
plymouth, MI 48170
MDR Report Key18284983
Report Number3005718816-2023-00003
Device Sequence Number15127372
Product Code JEY
UDI-Device Identifier05420060380143
UDI-Public05420060380143
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.014
Device Catalogue NumberSD980.014
Device Lot NumberMU23JEFSAS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexFemale